# SDR SWAA2022110467878

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 77,797 hours, 45,777 cycles
- System (JASC): 3245 · Tire Tube
- Part: Wheel
- Condition: Loose
- Location: Zn 700 Landing G
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT NOSE WHEEL TREAD RECAP CAME LOOSE ON TAKEOFF AND DEPARTED THE AIRCRAFT. LANDED AT LAX WITH A SMOOTH TOUCHDOWN AND GENTLE BRAKING. AIRCRAFT DID NOT LAND OVERWEIGHT. / [01] REMOVED/ REPLACED LH NOSE WHEEL ASSEMBLY PER AMM 32-45-21.;[02] R&R'ED NOSE LANDING GEAR POSITION 2 (B) TIRE PER AMM 32-45-21; TIRE PRESSURE NORMAL.
